# SDR FDEA201607012224

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 67,366 hours, 24,689 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11508K0322
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT HYD SYS LOST ALL FLUID ON FINAL APPROACH.  FOLLOWED QRH CHECKLIST FOR HYD SYS PRESSURE, LT ONLY.  REMOVED DAMAGED HOSE ASSY FOR NOSE GEAR EXT/RET, PN 271N6119-4, INSTALLED COMPATIBLE TEMP HOSE IAW AMM 20-10-10-8.  PERFORMED HYD LEAK CHECK OF TEMP HYD LINE AND INSPECTED FOR CLEARANCES IAW AMM 20-10-10-8.  INSPECTED P'S FOR LEFT HYD SYSTEM, ALL NORMAL.  THIS IS A TEMPORARY REPAIR, ITEM WILL TRANSFER TO OIL.
